MathSciNet Relay Station
MathSciNet bibliographic data
MR2097893 11F85 (11F80 22E50)
Breuil, Christophe Invariant $\scr L$ et série spéciale $p$-adique. (French) [$\scr L$-invariant and $p$-adic special series] Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 4, 559–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement